Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count

$10.00

ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief’s active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.

$10.00

BUY

Basic Care Extra Strength Acetaminophen, 500 caplets, 500 mg each. Uses: temporarily relieves minor aches and pains due to: the common cold; headache; backache; minor pain of arthritis; toothache; muscular aches; premenstrual and menstrual cramps; temporarily reduces fever.

ACTIVE INGREDIENT: Basic Care Extra Strength Pain Relief’s active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
PURPOSE: Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever.
USE: Acetaminophen may be used as a pain reliever/fever reducer for adults and children 12 years and over.
PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.
ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer.

User Reviews

0.0 out of 5
0
0
0
0
0
Write a review

There are no reviews yet.

Be the first to review “Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count”

Your email address will not be published. Required fields are marked *

Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count
Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 500 Count

$10.00

BUY
Logo
Login/Register access is temporary disabled